# SDR X2ZR041220221

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: General aviation
- Make and model: Mtsbsi
- Engine: Garrtt TPE33110
- Engine time: 23,076 hours, 23,734 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 31035902
- Part serial: 16P90309
- Condition: Worn
- Location: Torque Sensor
- Component: Torque Sensor, Honeywell, SERIES3
- Component part number: 31017263
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LARGE SPUR GEAR, WHICH MATES WITH THE TACHOMETER DRIVE GEAR (PN: 896806-1), SHOWS PREMATURE, EXCESSIVE WEAR ON THE FACE (MATING SURFACE) OF ALL OF THE GEAR TEETH. THIS GEAR WAS INSTALLED IN A SERIES 3, PN: 3101726-3 TORQUE SENSOR, WHICH WAS MODIFIED IAW HONEYWELL SERVICE BULLETIN TPE331-72-2267, WHICH INSTALLS NEW PN: 70100168-1, CERAMIC BEARINGS.
